# SDR A6WA201441134

- Difficulty date: February 14, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: H341531
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR HANDLE HOUSING CRACKED.  REMOVED CRACKED HANDLE, THEN INSTALLED NEW HOUSING IAW CRJ200 SRM51-40-1151-25-16 & AMM 52-70-02.
